Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

I have bumps on uvula and in the throat with tingling sensation

I have bumps on the top (near the back), uvula, and in the back of my throat . I am experiencing some annoying tingling. I don t have any insurance so I haven t been able to get it treated. What could this be and What happens if I wait too long?
Asked On : Fri, 4 Feb 2011
Answers:  1 Views:  761
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Pharyngitis may be acute or chronic. It may be viral, in which case the treatment is symptomatic. Bacterial and fungal infections may require antibiotics and anti-fungal medications. A tingling sensation may also mean an allergy or irritation due to some new foodstuff, pollution or exposure to chemicals or fumes. If you wait too long, it my worsen or become chronic. Chronic granular pharyngitis is usually due to a post-nasal drip. If your symptoms are severe, kindly seek medical attention. If your symptoms are mild, you may use a medicated gargle and anti-allergic medication and painkillers. Do you have pain or difficulty while swallowing? Have you developed fever? Has your voice changed?
Answered: Sat, 5 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor